DBLP BibTeX Record 'journals/mcm/PhilosPS07'

@article{DBLP:journals/mcm/PhilosPS07,
  author    = {Christos G. Philos and
               I. K. Purnaras and
               Y. G. Sficas},
  title     = {Asymptotic behavior of the oscillatory solutions to first
               order non-autonomous linear neutral delay differential equations
               of unstable type},
  journal   = {Mathematical and Computer Modelling},
  volume    = {46},
  number    = {3-4},
  year      = {2007},
  pages     = {422-438},
  ee        = {http://dx.doi.org/10.1016/j.mcm.2006.11.012},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}